Causes Of Skin Peeling After Using Antiseptic Soap And How To Handle It?

Illustration of Causes Of Skin Peeling After Using Antiseptic Soap And How To Handle It?
Illustration: Causes Of Skin Peeling After Using Antiseptic Soap And How To Handle It? post.healthline.com

Hello, hello. I want to ask .. I use purple mediklin 1 time in the morning, the skin is immediately peeled off, the Javanese language is used 2 days after using the skin unevenly, so my face is like a phlegm like that because of using the skin unevenly .. So I have to stop using it. or continue to use .. But my friend said I continued because it was the reaction of the medyclin but my face didn’t break out, I used the medlin just to get rid of the stripes and my friend’s words could indeed the medlin could eliminate the stripes and I finally tried and the results were even like that the skin is like white tinea versicolor

1 Answer:

Hello Nurasih, thank you for asking at HealthReplies.com.


First of all, you should know in advance the contents and indications (the circumstances in which the drug is needed) the medicinal drugs you use.


The medicine you use contains Clindamycin phosphate with a concentration of 1.2% (antibiotics) and Tretinoin with a concentration of 0.025%. Based on research and recommendations by dermatologists, the combination of the contents in this drug is only indicated for the treatment of acne and its use must be on the doctor's recommendation, it is not recommended to use it without doctor's instructions.


Regarding the reaction that you are currently experiencing, indeed one of the contents of the drug, tretinoin, can cause side effects of skin irritation which is characterized by skin becoming reddish, peeling, feeling dry and drawn, and also feeling like burning. This reaction often occurs especially during the first month of use and will disappear after a long time of use.


Although this reaction is not dangerous, it is still recommended that you consult your dermatologist first about the skin problems that are currently happening and the skin problems that you want to overcome with the use of these drugs. The doctor will help you decide whether the medicine you are using right now is right or needs to be replaced.


For now, first stop using the drug until there is further advice from the doctor and to feel dry and peeling, can be helped with the use of facial moisturizers that are certain to match your skin.


I hope this helps.

: by

Related Question

Handling Imperfect Circumcision?

Handling Imperfect Circumcision?

(10 months ago)

I want to ask . For a penis that has been circumcised but not yet perfect, should it be circumcised again …? R nIn my penis there is skin that hasn’t been cut off. It&#... Read more

Lump In The Nipple Area?

Lump In The Nipple Area?

(12 months ago)

Good afternoon... Read more

Fetal Movements Are Always Below The Navel When 27 Weeks Pregnant?

Fetal Movements Are Always Below The Navel When 27 Weeks Pregnant?

(1 year ago)

At night I want to ask, I am 27 weeks pregnant. My fetal movements are always below the navel, sometimes until I urinate frequently because of rheumatic pain.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *